# SDR FDEA201806181539

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 55,087 hours, 22,462 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW EXTREMELY HARD TO OPEN. FOUND F/O'S SLIDING WINDOW OUT OF ADJUSTMENT. RE-RIGGED F/O'S SLIDING WINDOW PER MM 56-12-00-04. OK FOR SERVICE.
